# SDR SWAA2023052347454

- Difficulty date: May 11, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 45,621 hours, 27,817 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO EXISTING HOLES AT LH WEB ENLONGATED<[01] FAULT RESOLVED ON ANOTHER FAULTS: TTG8Q00KYXWT AND TTG8Q00KYXWZ;[02] VOID STEP 1. THE CORRECT STATEMENT IS: FAULT RESOLVED ON ANOTHER FAULTS: TTG8Q00KYXAC AND TTG8Q00KYX9W;[03] FAULT CREATED IN ERROR
